Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Provigil = increased anxiety!?

Posted by Boss Lady on April 10, 2008, at 0:35:17

In reply to Re: Provigil = increased anxiety!? jealibeanz, posted by llrrrpp on September 9, 2006, at 13:17:21

Hi - just curious how your progess was on this and what the end result was? I'm currently on xanax for panic disorder (all the physical symptoms...seemed to have inherited it) but also cannot wake up in the morning...I fall asleep within seconds of hitting the pillow and sleep through my alarms to where I get in trouble at work for arriving late. I went to an anxiety specialist and a sleep clinic. Zoloft and xanax together control my panic disorder; the sleep clinical said I have idiopathic hypersomnia (excessively tired w/ no known reason) so they proposed provigil. I'm anxious (no pun intended there) to take this given the potential for the anxiety side effects.

Anyone have luck w/ the two together? On another note, any other provigil side effects that could be favorable, i.e. weight loss? :o)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[822527]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Boss Lady thread:683593
URL: http://www.dr-bob.org/babble/20080330/msgs/822527.html